# SDR 01FDEA00845

- Difficulty date: September 18, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION NR 6 SLAT FAILED TO RETRACT.
